# SDR SWAA990607

- Difficulty date: March 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22944
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND CORROSION AT FLOORBEAMS, BS 727E LBL3, BS 767, LBL8, BS 807, LBL18, AND BS 827, LBL 18. REPAIRED BEAMS PER SWA REPAIR AUTH 1-A53-2021.
